# SDR A6WA201240040

- Difficulty date: November 19, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,086 hours, 21,050 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT THRUST REVERSER OTBD TRACK ATTACHING LUG CHAFED.  BLENDED LT LOWER OTBD TRACK ATTACHING LUG DAMAGE IAW REO 601R-78-34-2435.
